# SDR HEED064607

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Isolation Mount
- Part number: 222331618105
- Condition: Damaged
- Location: M/R Gearbox
- Part time: 1,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATION MOUNT SUSPECT VIBRATION/EXCESSIVE.  REPLACED PART.
